At times I have a lot of pain in my hands & arms & also in my feet & legs. I am on lasix & carvedilol & Sprevia. I thought if I took Potassium Gluconate it would help with this problem. Would like to know if it would be all right to take Potassium Gluconate? Thank You!
Hi Garnett, I really cannot answer your question because I would not want to be resposible for bad advice. I do know my mom had some problems with dehydration after taking both Lasix and pottasium. You sound like you are very lucky to be alive! Please ask your dr. before taking any meds. even OTC'S. I am here to listen though if you need to bend an ear. It just sucks to be in pain Fall Queen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2010 • 1 answer
Posted 11 Dec 2011 • 1 answer
Posted 22 Mar 2012 • 2 answers
Posted 1 Nov 2013 • 1 answer
Posted 14 Oct 2015 • 3 answers